MathSciNet Relay Station
MathSciNet bibliographic data
MR2277434 (2007j:46076) 46G25 (46B99 47B10 47H60)
Achour, D.; Mezrag, L. On the Cohen strongly $p$-summing multilinear operators. J. Math. Anal. Appl. 327 (2007), no. 1, 550–563.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement